| Model Number |
370893-03 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The endoscope involved with this complaint was received and device evaluation was completed.Failure analysis confirmed the initial complaint that the endoscope appeared to have a dark and cloudy image.The endoscope was received with mechanical damage to the distal window assembly hermetic seal resulting in fluid invasion and subsequent major damage optical components.Fragments of adhesive of the distal window were missing.Verification of the event details cannot be performed via system logs because system logs were not available at this time.A review of the site's complaint history revealed no additional complaints related to this product.This complaint is being reported because failure analysis investigation identified a missing fragment from a portion of the device that enters the patient (distal end).While there was no harm or injury to patient, the reported failure mode could likely cause or contribute to an adverse event if it were to recur.
Event or Problem Description
It was reported that prior to starting (pre anesthesia) a da vinci assisted prostatectomy surgical procedure, the endoscope appeared to have a dark and cloudy image.The procedure was completed with a spare endoscope, with no report of patient harm, adverse outcome or injury.